Pure Mathematical Sciences

Online Edition, Vol. 5, 2016, no. 1

Notice
      Retraction notice
      Pure Mathematical Sciences, Vol. 5, 2016, no. 1, 1
      http://dx.doi.org/10.12988/pms.2016.51212

C. Janaki, K. Binoy Balan
      On \pi p-H-open sets in hereditary generalized topological spaces
      Pure Mathematical Sciences, Vol. 5, 2016, no. 1, 3-10
      http://dx.doi.org/10.12988/pms.2016.51218

Ojiema M. Onyango, Owino M. Oduor, Odhiambo P. Oleche
      Automorphisms of the unit groups of power four radical zero finite commutative completely primary rings
      Pure Mathematical Sciences, Vol. 5, 2016, no. 1, 11-25
      http://dx.doi.org/10.12988/pms.2016.622

Liqun Tao
      A note on the simultaneous Pell equations x^2-24y^2=1 and y^2-pz^2=1
      Pure Mathematical Sciences, Vol. 5, 2016, no. 1, 27-32
      http://dx.doi.org/10.12988/pms.2016.51117

R. K. Sharma, Sonal Bharti
      Semi weakly compatibility of maps and fixed point theorems in fuzzy metric space
      Pure Mathematical Sciences, Vol. 5, 2016, no. 1, 33-47
      http://dx.doi.org/10.12988/pms.2016.634

Werner Hurlimann
      Two pentagonal number primality tests and twin prime counting in arithmetic progressions of modulus 24
      Pure Mathematical Sciences, Vol. 5, 2016, no. 1, 49-58
      http://dx.doi.org/10.12988/pms.2016.648

Sadjidon, Mahmud Yunus, Sunarsini
      Construction of some orthogonalities in cone 2-normed space
      Pure Mathematical Sciences, Vol. 5, 2016, no. 1, 59-64
      http://dx.doi.org/10.12988/pms.2016.6612

Sunarsini, Sadjidon, Agus Nur Ahmad Syarifudin
      Bounded continuous linear operator on cone normed space C'[a,b] to C[a,b]
      Pure Mathematical Sciences, Vol. 5, 2016, no. 1, 65-73
      http://dx.doi.org/10.12988/pms.2016.6614

Shapbian Novindasari, Marjono, Sobri Abusini
      On distance irregular labeling of ladder graph and triangular ladder graph
      Pure Mathematical Sciences, Vol. 5, 2016, no. 1, 75-81
      http://dx.doi.org/10.12988/pms.2016.6713

Lua Maldonado-Hernandez, Luis Valero-Elizondo
      Groups with isomorphic tables of marks orders: 32, 48, 72 and 80
      Pure Mathematical Sciences, Vol. 5, 2016, no. 1, 83-93
      https://doi.org/10.12988/pms.2016.61019

S. S. Sandhya, E. Ebin Raja Merly, S. D. Deepa
      Heronian mean cordial labeling of graphs
      Pure Mathematical Sciences, Vol. 5, 2016, no. 1, 95-105
      https://doi.org/10.12988/pms.2016.6917